# SDR GTIA040172

- Difficulty date: February 21, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FLOORBOARD FS 200-256 LEFT INBOARD CENTER HAS MISSING AND DAMAGED INSERTS AND DAMAGED ON END.  FABRICATED NEW CABIN FLOORBOARD STATION 200-256.  (M)
